Magnetic Relaxation of a Voigt–MHD System

Peter Constantin, Federico Pasqualotto

Research output: Contribution to journalArticlepeer-review

2 Scopus citations

Abstract

We construct solutions of the magnetohydrostatic (MHS) equations in bounded domains and on the torus in three spatial dimensions, as infinite time limits of Voigt approximations of viscous, non-resistive incompressible magnetohydrodynamics equations. The Voigt approximations modify the time evolution without introducing artificial viscosity. We show that the obtained MHS solutions are regular, nontrivial, and are not Beltrami fields.

Original languageEnglish (US)
Pages (from-to)1931-1952
Number of pages22
JournalCommunications In Mathematical Physics
Volume402
Issue number2
DOIs
StatePublished - Sep 2023

All Science Journal Classification (ASJC) codes

  • Statistical and Nonlinear Physics
  • Mathematical Physics

Fingerprint

Dive into the research topics of 'Magnetic Relaxation of a Voigt–MHD System'. Together they form a unique fingerprint.

Cite this